Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 819367, 9 pages
http://dx.doi.org/10.1155/2014/819367
Research Article

A Numerical Solution for Hirota-Satsuma Coupled KdV Equation

Department of Mathematics, College of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 6 February 2014; Accepted 16 July 2014; Published 17 August 2014

Academic Editor: Fuding Xie

Copyright © 2014 M. S. Ismail and H. A. Ashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Ismail and H. A. Ashi, “A Numerical Solution for Hirota-Satsuma Coupled KdV Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 819367, 9 pages, 2014. https://doi.org/10.1155/2014/819367.